International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

Mathematical model for minimizing divorce through counseling


Author(s): Patience Pokuaa Gambrah, Abdul-Samad Abdul-Rahaman and Augustina Adu

Abstract: In this paper, we propose a mathematical model to examine the impact of counseling in divorce cases. A divorce related hardship/illness forces the individuals to go for counseling. Counseling sections has always help decrease divorce cases and to increase the maximum number of marriages from divorce in our communities. Basic Reproduction Number, stability analysis and its numerical simulation for the proposed model was carried out which proves that counseling sections for the divorced is helpful for improving individuals’ health and consequently the community.

Pages: 218-225 | Views: 409 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Patience Pokuaa Gambrah, Abdul-Samad Abdul-Rahaman, Augustina Adu. Mathematical model for minimizing divorce through counseling. Int J Stat Appl Math 2018;3(3):218-225.
Call for book chapter
International Journal of Statistics and Applied Mathematics